# SDR A6WA200740613

- Difficulty date: November 9, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 10,743 hours, 10,568 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE ODOR IN AREA OF ROW 3, AT GATE NO PASSENGERS ONBOARD.  IDENTIFIED BAD BALLAST FOR 4DF CEILING LIGHT.  REMOVED AND REPLACED CEILING LIGHT 4DF POWER UNIT/DIMMER (111B) IAW CRJ200 AMM 33-21-04.  OPS CHECK GOOD.  (M)
